Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The diametral strong diameter 2 property of Banach spaces is the same as the Daugavet property


Author: Vladimir Kadets
Journal: Proc. Amer. Math. Soc. 149 (2021), 2579-2582
MSC (2020): Primary 46B20
DOI: https://doi.org/10.1090/proc/15448
Published electronically: March 22, 2021
MathSciNet review: 4246808
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We demonstrate the result stated in the title, thus answering an open question asked by Julio Becerra Guerrero, Ginés López-Pérez and Abraham Rueda Zoca [J. Convex. Anal. 25, (2018), pp. 817–840].


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 46B20

Retrieve articles in all journals with MSC (2020): 46B20


Additional Information

Vladimir Kadets
Affiliation: School of Mathematics and Informatics, V. N. Karazin Kharkiv National University, 61022 Kharkiv, Ukraine
MR Author ID: 202226
ORCID: 0000-0002-5606-2679
Email: v.kateds@karazin.ua

Keywords: Banach space, the Daugavet property, big slices, convex combination of slices
Received by editor(s): October 11, 2020
Published electronically: March 22, 2021
Additional Notes: The research was partially supported by project PGC2018-093794-B-I00 (MCIU/AEI/FEDER, UE), and on its final stage by National Research Foundation of Ukraine funded by Ukrainian State budget in frames of project 2020.02/0096 “Operators in infinite-dimensional spaces: the interplay between geometry, algebra and topology”.
Communicated by: Stephen Dilworth
Article copyright: © Copyright 2021 American Mathematical Society